Discontinuous periodic behaviour in a looped model of traffic dynamics

S Jamison, M McCartney

Research output: Contribution to journalArticle

LanguageEnglish
Pages800-808
JournalNonlinear Analysis: Real World Applications
Volume11
Issue number2
DOIs
Publication statusPublished - 2010

Cite this

@article{168d122b39a542cc9ea054f9acd6178c,
title = "Discontinuous periodic behaviour in a looped model of traffic dynamics",
author = "S Jamison and M McCartney",
year = "2010",
doi = "10.1016/j.nonrwa.2009.01.025",
language = "English",
volume = "11",
pages = "800--808",
journal = "Nonlinear Analysis: Real World Applications",
issn = "1468-1218",
publisher = "Elsevier",
number = "2",

}

Discontinuous periodic behaviour in a looped model of traffic dynamics. / Jamison, S; McCartney, M.

In: Nonlinear Analysis: Real World Applications, Vol. 11, No. 2, 2010, p. 800-808.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Discontinuous periodic behaviour in a looped model of traffic dynamics

AU - Jamison, S

AU - McCartney, M

PY - 2010

Y1 - 2010

U2 - 10.1016/j.nonrwa.2009.01.025

DO - 10.1016/j.nonrwa.2009.01.025

M3 - Article

VL - 11

SP - 800

EP - 808

JO - Nonlinear Analysis: Real World Applications

T2 - Nonlinear Analysis: Real World Applications

JF - Nonlinear Analysis: Real World Applications

SN - 1468-1218

IS - 2

ER -